MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA FLEXTEND PEDIATRIC AND NEONATAL TRACHEOSTOMY TUBES; TUBE TRACHEOSTOMY AND TUBE CUFF

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA FLEXTEND PEDIATRIC AND NEONATAL TRACHEOSTOMY TUBES; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 67NFPS30
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the trach placed.Unable to pass suction catheter.Ent scoped and noted obstruction inside trach tube.There was patient involvement and there was no patient harm.Event occurred during immediate on use at the hospital, and it was operated by a health professional.The patient initial is sh, a female.She 3-month-old, 5.52 kg.She was a non-hispanic/latino, and a white.
 
Additional Manufacturer Narrative
One used neonatal tracheostomy tube was received for evaluation.As received, a partial occlusion was observed on the inner diameter of the shaft.In attempts to better visualize the partial occlusion the tube was cut open.The occlusion was confirmed to be attached to the shaft itself and appears to be parent material.The reported issue was confirmed.The probable cause is due to an errant solvent error during manufacturing in tijuana.The lot history was reviewed, and no relevant nonconformities were identified that may have contributed to the reported complaint.

Brand Name
BIVONA FLEXTEND PEDIATRIC AND NEONATAL TRACHEOSTOMY TUBES
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23661449
Report Number3012307300-2025-12940
Device Sequence Number10375156
Product Code JOH
UDI-Device Identifier10351688518781
UDI-Public(01)10351688518781(11)290210
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number67NFPS30
Device Lot Number4459573
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age3 MO
Patient SexFemale
Patient Weight5 KG